Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 361647, 15 pages
http://dx.doi.org/10.1155/2011/361647
Research Article

Some Properties of Subclasses of Multivalent Functions

Department of Mathematics, Faculty of Science, Atatürk University, 25240 Erzurum, Turkey

Received 8 November 2010; Accepted 8 January 2011

Academic Editor: Ondřej Došlý

Copyright © 2011 Muhammet Kamali and Fatma Sağsöz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Owa, β€œSome properties of certain multivalent functions,” Applied Mathematics Letters, vol. 4, no. 5, pp. 79–83, 1991. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. D. A. Patil and N. K. Thakare, β€œOn convex hulls and extreme points of p-valent starlike and convex classes with applications,” Bulletin Mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie, vol. 27(75), no. 2, pp. 145–160, 1983. View at Google Scholar
  3. S. Owa, β€œOn certain classes of p-valent functions with negative coefficients,” Simon Stevin, vol. 59, no. 4, pp. 385–402, 1985. View at Google Scholar
  4. M. K. Aouf, H. M. Hossen, and H. M. Srivastava, β€œSome families of multivalent functions,” Computers & Mathematics with Applications, vol. 39, no. 7-8, pp. 39–48, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. H. Silverman and E. M. Silvia, β€œFixed coefficients for subclasses of starlike functions,” Houston Journal of Mathematics, vol. 7, no. 1, pp. 129–136, 1981. View at Google Scholar Β· View at Zentralblatt MATH
  6. J.-L. Liu, β€œSome further properties of certain class of multivalent analytic functions,” Tamsui Oxford Journal of Mathematical Sciences, vol. 25, no. 4, pp. 369–376, 2009. View at Google Scholar Β· View at Zentralblatt MATH